# SDR DL73E990846

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Component: 62A1223
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ALONG AISLE AND LOWER DOORS COME ON AND GO OFF ON THEIR OWN.  FOUND WIRE LOOSE ON AFT FLT ATTENDANT PANEL EMERGENCY SWITCH.  TIGHTENED CONNECTOR ON SWITCH.  LIGHTS OPS CHK NML.
